International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 1998 / Article

Open Access

Volume 11 |Article ID 517856 | https://doi.org/10.1155/S1048953398000240

R. Liptser, P. Muzhikanov, "Filtering with a limiter", International Journal of Stochastic Analysis, vol. 11, Article ID 517856, 12 pages, 1998. https://doi.org/10.1155/S1048953398000240

Filtering with a limiter

Received01 Sep 1997
Revised01 Jan 1998

Abstract

We consider a filtering problem for a Gaussian diffusion process observed via discrete-time samples corrupted by a non-Gaussian white noise. Combining the Goggin's result [2] on weak convergence for conditional expectation with diffusion approximation when a sampling step goes to zero we construct an asymptotic optimal filter. Our filter uses centered observations passed through a limiter. Being asymptotically equivalent to a similar filter without centering, it yields a better filtering accuracy in a prelimit case.

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views348
Downloads213
Citations